Side effects of Nutrex, OmegaAstin
Posted by Reviewer1436597 on Aug 11, 2011 | Verified Purchase
Recently family/friends and myself (from Brisbane, Australia) purchased the Nutrex OmeagAstin product, as it was quite reduced in price... probably due to the Expiry date being 2/12. After a week of taking it we are all experiencing constant diarrhea symptoms (so have stopped for the moment). As a number of us all experience identical symptoms, we were quite mystified as to why no-one in previous reviews had mentioned having diarrhea as a symptom. I have read that diarrhea can be a side-effect of taking flaxseed oil, but considering the small amount in this product, I wouldn't have thought the flaxseed the cause. I was considering returning the 5 bottles I purchased (as per iherbs policy), but as I live outside the USA it wouldn't be worth the shipping costs to do so.
Was this review helpful to you?